MAUDE Adverse Event Report: CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Urinary Retention (2119)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e0506 captures the reportable event of bleeding.Imdrf patient code e1309 captures the reportable event of urinary retention.Imdrf patient code e0505 captures the reportable event of hematoma.
 
Event or Problem Description
It was reported that a patient who underwent bulkamid implantation, reported having retention and vaginal bleeding.She was seen by another physician due to the retention, and it was determined that there was a large hematoma between the urethra and the vagina.The patient had a catheter placed.The issue was reported as ongoing.

Brand Name
BULKAMID
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
CONTURA INTERNATIONAL A/S
sydmarken 23
soborg 2860
DA  2860
Manufacturer (Section G)
CONTURA INTERNATIONAL AS
sydmarken 23
soeborg 2860
DA   2860
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24702032
Report Number2124215-2026-16686
Device Sequence Number13306215
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public(01)10810005340509
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Device Catalogue Number50050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown